# SDR QXEA0001277

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 27,529 hours, 33,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- LEFT HAND LAVATORY SMOKE DETECTOR WENT OFF DURING FLIGHT.  NO SMOKE OR OIL FUMES NOTED.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  INSPECTED LEFT HAND LAVATORY SMOKE DETECTOR.  NO EVIDENCE OF SMOKE OR FIRE.  REMOVED AND REPLACED SMOKE DETECTOR, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
